# SDR AALA20161228008

- Difficulty date: December 25, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 68,622 hours, 11,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT L4 DOOR HAS A DETACHED LENS COVER.  REINSTALLED LENS COVER.  OPERATIONAL CHECK GOOD.
